# SDR SRAA960802

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Insert
- Condition: Loose
- Location: Nr 1 Gear Box
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLT SJ103 - NR 1 ENGINE LOST OIL QTY AND OIL PRESSURE DROPPED TO 15 PSI WITH BREATHER TEMP INCREASING, SHUT DOWN NR 1 ENGINE AND ACCOMPLISHED AIR TURN BACK TO MIA.  AIRCRAFT LANDED WITHOUT INCIDENT.  SERVICED ENGINE AND FOUND OIL LEAK AT ANGLE BEAR BOX SCAVENGE TUBE FLANGE FITTING.  REMOVED FLANGE FITTING AND FOUND HELI-COIL LOOSE.  PERFORMED REPAIR BY INSTALLING 'TWINSERT' PER PWA IEN 777210 AND PWA MM 72-61-01 FIG 901.  PERFORMED ENGINE RUNUP.  NO LEAKS NOTED, SYSTEM OPS CHECKED GOOD PER MM CH 71.  (M)
